Crystalline structure of tinaksite
Doklady Akademii Nauk, Tome 198 (1971) no. 3, pp. 575-578
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_198_3_a23,
author = {A. A. Petrunina and V. V. Ilyukhin and N. V. Belov},
title = {Crystalline structure of tinaksite},
journal = {Doklady Akademii Nauk},
pages = {575--578},
year = {1971},
volume = {198},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_198_3_a23/}
}
A. A. Petrunina; V. V. Ilyukhin; N. V. Belov. Crystalline structure of tinaksite. Doklady Akademii Nauk, Tome 198 (1971) no. 3, pp. 575-578. http://geodesic.mathdoc.fr/item/DAN_1971_198_3_a23/